# SDR UIEA2025081501124

- Difficulty date: August 16, 2024
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 87,743 hours, 25,395 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MAIN CARGO DOOR DISCRETE LIGHT ON AFTER 2ND ENGINE START( MDC CHECKED IAW AMM 52-31-00. OPENED & INSPECTION CHECKED GOOD. THIS CLOSES MDDR 236249  )
